Metric entropy and the central limit theorem in C(S)
Annales de l'Institut Fourier, Volume 24 (1974) no. 2, pp. 49-60.

Central limit theorems with hypotheses in terms of ε-entropy are proved first in C(S) where S is a compact metric space and then in an arbitrary separable Banach space.

On démontre un théorème limite central, en utilisant l’ε-entropie, d’abord dans C(S)S est un compact métrisable, puis dans un espace de Banach séparable quelconque.

@article{AIF_1974__24_2_49_0,
     author = {Dudley, R. M.},
     title = {Metric entropy and the central limit theorem in $C(S)$},
     journal = {Annales de l'Institut Fourier},
     pages = {49--60},
     publisher = {Institut Fourier},
     volume = {24},
     number = {2},
     year = {1974},
     doi = {10.5802/aif.505},
     zbl = {0275.60033},
     mrnumber = {54 #3807},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.505/}
}
TY  - JOUR
AU  - Dudley, R. M.
TI  - Metric entropy and the central limit theorem in $C(S)$
JO  - Annales de l'Institut Fourier
PY  - 1974
DA  - 1974///
SP  - 49
EP  - 60
VL  - 24
IS  - 2
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.505/
UR  - https://zbmath.org/?q=an%3A0275.60033
UR  - https://www.ams.org/mathscinet-getitem?mr=54 #3807
UR  - https://doi.org/10.5802/aif.505
DO  - 10.5802/aif.505
LA  - en
ID  - AIF_1974__24_2_49_0
ER  - 
%0 Journal Article
%A Dudley, R. M.
%T Metric entropy and the central limit theorem in $C(S)$
%J Annales de l'Institut Fourier
%D 1974
%P 49-60
%V 24
%N 2
%I Institut Fourier
%U https://doi.org/10.5802/aif.505
%R 10.5802/aif.505
%G en
%F AIF_1974__24_2_49_0
Dudley, R. M. Metric entropy and the central limit theorem in $C(S)$. Annales de l'Institut Fourier, Volume 24 (1974) no. 2, pp. 49-60. doi : 10.5802/aif.505. http://www.numdam.org/articles/10.5802/aif.505/

Aloisio De Araujo, On the central limit theorem for C(Ik) valued random variables (preprint, Statistics Dept., Univ. of Calif., Berkeley), 1973.

G. Bennett, Probability inequalities for the sum of independent random variables, Jour. Amer. Statist. Assoc., 57 (1962), 33-45. | Zbl

R. M. Dudley, Sample functions of the Gaussian process, Ann. Probability, 1 (1973), 66-103. | MR | Zbl

R. Fortet and E. Mourier, Les fonctions aléatoires comme éléments aléatoires dans les espaces de Banach, Studia Math., 15 (1955), 62-79. | MR | Zbl

Evarist Giné, On the central limit theorem for sample continuous processes, to appear in Annals of Probability, 1974. | Zbl

Evarist Giné, A note on the central limit theorem in C(S), (preprint), 1973.

M. Loève, (1963), Probability Theory (Princeton, Van Nostrand). | MR | Zbl

V. Strassen and R. Dudley, (1969), The central limit theorem and ε-en-tropy, Lecture Notes in Math., 89, 224-231. | MR | Zbl

Cited by Sources: